Has anybody have any experience beside abilify and anxiety?

My doctor wants to put me on abilify for my anxiety. Has anyone be helped by this medication for their anxiety?

Answer:
My friend have.It really helps her,she used to attain so stressed and panicky but now she is mediator and finds her life so much easier and better.
Whoa, that sounds really past its sell-by date label to me (but I'm not sure.) That drug is usually for bipolar disorder, and it's markedly very expensive (like $400 a month.) Did you guys look at buspar as a med? I'm assuming within is a reason other meds beside more of a track record be ruled out and you aren't getting abilify because the drug rep is cute and the doc likes her? (or he's handsome, you bring the idea). Abilify is a pretty new medication.

OK DID SOME RESEARCH

Abilify is approved to treat schizophrenia and bipolar disorder. And it's a tricky hitting drug, it's a neuroleptic, which means it will enjoy some serious side effects including tardive dyskenesia, which is involuntary facial movements (so you look like a freak). Most neuroleptics can alter your heart rhythm, significantly increasing your risk of heart attack. Usually neuroleptics are reserved for the most severe forms of virus because the side effects can be irreversible and they are certainly bothersome.

I'd name up that doc and ask him/her why it was abilify prescribed when i.e. normally a bipolar or schizophrenia drug? Now I don`t know it actually is anyone used for anxiety disorders now, but it didn't come up when I googled it, and I'm not an anxiety disorders expert, that's for sure!

Good luck to you!

expurgate again:

Oops didn't see that you added that on. For me, neuroleptics INCREASE my anxiety.(akasthisia) Soooo it's a crap shoot, probably. Did you ever try lithium or lamictal? You're so lucky to have prescription insurance. If you're on an antidepressant, they crank up anxiety btw. Good luck again!! Bipolar can be awful.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Does welbutrin and Lexapro effect memory?
  • Could this be because of my medicine?
  • Faking MPD illegal?
  • My friend is sucidal and hes in the hospital im worried outta my mind x/?
  • Sleep/sex??
  • Do you know how to overcome fear of heights?
  • I completely and utterly hate myself and have no idea how to ge tback to the girl i used to be?
  • Stress...?
  • Miserable... where do I start??
  • Have you ever take St Johns Wort?
  • Can sleep deprivation cause you to hallucinate? I think it has happened to me. I could not sleep for 3 or 4 dy
  • Does my friend have a personality disorder?
  • Test to measure my seriton levels...?